Home > Research > Publications & Outputs > Semiclassical singularities from bifurcating or...

Electronic data

Links

View graph of relations

Semiclassical singularities from bifurcating orbits.

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>2001
<mark>Journal</mark>Physical Review E
Volume63
Pages (from-to)066208
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We investigated numerically, for a generic quantum system (a kicked top), how the singular behavior of classical systems at bifurcations is reflected by their quantum counterpart. Good agreement is found with semiclassical predictions.